# SDR HNAA2009111100328

- Difficulty date: October 27, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 43,243 hours, 47,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AT 4A LT SIDE OF CABIN.  INSPECTED CABIN OVERHEAD, PSU AND SIDEWALL LIGHTS.  NO DEFECTS OR DAMAGE NOTED.  FOLLOW UP: DUE TO PREVIOUS REPORT OF SMOKE IN CABIN WITH CONTRACT MX.  UNABLE TO DETERMINE SOURCE AND DUPLICATE PROBLEM.  AT NEXT INSPECT, CABIN LIGHT FIXTURES AND PSU'S FOR ANY DEFECTS OR DAMAGE.
